# SDR 95ZZZX2695

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43LC
- Make and model: Piper PA-28-181
- Aircraft serial: 287790203
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sender
- Part number: 68101002
- Condition: Failed
- Location: Float Arm
- Part time: 3,075 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY SENDER UNIT FLOAT SEPARATED FROM ARM RESULTING IN FUEL QUANTITY ERROR TO GAUGE.  FLOAT MATERIAL WORN THROUGH BY SHAFT OF SENDER UNIT ARM.
